MathSciNet Relay Station
MathSciNet bibliographic data
MR860135 14B15 (14E99)
Brodmann, Markus; Rung, Josef Local cohomology and the connectedness dimension in algebraic varieties. Comment. Math. Helv. 61 (1986), no. 3, 481–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement